# SDR SIMA20220629005

- Difficulty date: June 29, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fr87-88
- Component: Panel Shear-Ctl
- Component part number: 17065928001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY CENTER SHEER PANEL IS CORRODED (MARKED)(MAJOR REPAIR)(LEVEL 2 CORROSION) -C/A-RAR AFT GALLEY CENTER SHEER PANEL IAW EMB-175 SRM 51-40-08
